# SDR SWAA2022020453064

- Difficulty date: December 2, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 48,092 hours, 28,257 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PANEL 193B FORWARD OUTBOARD LEADING EDGE CORNER IS DELAMINATED. MARKED / REPAIRED OUTBOARD LEADING EDGE CORNER DELAMINATION IAW SRM 51-70-05-2R-6.
